Síguenos en las redes sociales:

Instituto de Matemáticas Aplicadas UCV
Saghin, Radu

Saghin, Radu

Doctor en Matemáticas, Northwestern University, Estados Unidos.

radu.saghin@pucv.cl

(+56) 32 227 4042

Pagina del academico

Línea de Investigación

Sistemas Dinámicos

Publicaciones

Saghin, R, Yang, J., “Continuity of topological entropy for perturbation of time-one maps of hyperbolic flows”, Israel Journal of Mathematics, 215, 2, 857–875, 2016

 

Llibre, J., Saghin, R., Zhang, X., “On the analytic integrability of the 5–dimensional Lorenz system for the gravity–wave activity”, Proceedings of the american mathematical society, 142, 2, 531–537, 2014

 

Saghin, R., “Volume growth and entropy for C^1 partially hyperbolic diffeomorphisms”, Discrete and Continuous Dynamical Systems – Series A, 34, 9, 3789-3801, 2014

 

Saghin, R., Vargas, E., “Invariant measures for Cherry flows”, Communications in Mathematical Physics, 317, 1, 55-67, 2013

 

Llibre, J.; Saghin, R. “Topological entropy and periods of graph maps”. J. Difference Equ. Appl. 18 (2012), no. 4, 589–598.

 

Llibre, J.; Saghin, R. “The index of singularities of vector fields and finite jets”. J. Differential Equations 251 (2011), no. 10, 2822–2832.

 

Saghin, R.; Sun, W.; Vargas, E. “On Dirac physical measures for transitive flows”. Comm. Math. Phys. 298 (2010), no. 3, 741–756.

 

Saghin, R.; Xia, Z. “The entropy conjecture for partially hyperbolic diffeomorphisms with 1-D center”. Topology Appl. 157 (2010), no. 1, 29–34.

 

Llibre, J.; Saghin, R. “Results and open questions on some invariants measuring the dynamical complexity of a map”. Fund. Math. 206 (2009), 307–327.

 

Saghin, R. “Note on homology of expanding foliations”. Discrete Contin. Dyn. Syst. Ser. S 2 (2009), no. 2, 349–360.

 

Saghin, R.; Xia, Z. “Geometric expansion, Lyapunov exponents and foliations”. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 2, 689–704.

 

Hua, Y.; Saghin, R.; Xia, Z. ”Topological entropy and partially hyperbolic diffeomorphisms”. Ergodic Theory Dynam. Systems 28 (2008), no. 3, 843–862.

 

Saghin, R. “On the number of ergodic minimizing measures for Lagrangian flows”. Discrete Contin. Dyn. Syst. 17 (2007), no. 3, 501–507 (electronic).

 

Saghin, R.; Xia, Z. “Partial hyperbolicity or dense elliptic periodic points for C1-generic symplectic diffeomorphisms”. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5119–5138 (electronic).

 

Saghin, R.; Xia, Z. “Generic properties of symplectic diffeomorphisms”. Nonlinear dynamics and evolution equations, 247–255, Fields Inst. Commun., 48, Amer. Math. Soc., Providence, RI, 2006.

 

 

Proyectos de Investigación

Externos

Proyecto de Atracción de Capital Humano Avanzado del Extranjero, MEC, PAI80160049, “Entropía y exponentes de Lyapunov para difeomorfismos parcialmente hiperbólicos”. Investigador Responsable, 2017-2018.

 

Proyecto FONDECYT Regular no. 1171477, “Partially hyperbolic systems in low dimensions”. Investigador Responsable, 2017-2021.

 

Proyecto MATHAMSUD 16-Math-o6 PHYSECO, Investigador Asociado, 2016-2017.

 

Proyecto FONDECYT Regular no. 1130611, “Partially hyperbolic and low
dimensional dynamics”. Investigador Responsable. 2013-2017.

 

Proyecto FONDECYT Anillo “Center of Dynamical Systems and related
fields”. Investigador Asociado. 2012-2015

 

Bolsa regular no pais FAPESP no. 2011/13910-0. “Sistemas Dinâmicos em
Dimensões Baixas ou Parcialmente Hyperbólicos”. 2011.

 

Marie Curie Intra-European Fellowship No. FP7-IEF-234559. “Smooth Ergodic Theory and partially hyperbolic diffeomorphisms”, 2009-2011.

 

Bolsa regular no pais FAPESP no. 2007/03995-2. “Propriedades genéricas de difeomorfismos em dimensões baixas”. 2008-2009

 

Internos

 

Proyecto DI, No. 037.396/2012. “Sistemas Dinámicos en baja dimensión y parcialmente hiperbólicos”. 2012

Conferencias

Saghin, R. ”Lyapunov exponents and rigidity for hyperbolic and partially hyperbolic diffeomorphisms”, International Conference on Dynamical Systems, SUSTech, Shenzhen, June 2018.

 

Saghin, R. ”Introduction to the dynamics of the quadratic family”, mini-course at Summer School in Mathematics, Universidade Federal de Santa Catarina – Florianopolis, February 2018.

 

Saghin, R. ”Regularity of integrated Lyapunov exponents II: General results for dominated splittings”, MathamSud Meeting ”PHYSECO”, Montevideo, December 2017.

 

Saghin, R. “Diferenciabilidad de exponentes de Lyapunov”, XXVI Congreso de Matemática Capricornio, Arica, August 2017.

 

Saghin, R. ”Invariant measures for Cherry flows”, International Conference on Statistical Properties of Nonequilibrium Dynamical Systems, SUSTC Shenzhen, China, July-August 2016.

 

Saghin, R. ”Entropy for partially hyperbolic systems with low dimensional center”, School on Algebraic, Geometric and Probabilistic Aspects of Dynamical Systems and Control Theory, ICTP Trieste, Italy, July 2016.

 

Saghin, R. ”Partially hyperbolic diffeomorphisms with 1-dimensional center”, Valparaiso’s dynamics working days: Groups and low dimensional dynamics, October 2015.

 

Saghin, R. “Continuity of topological entropy for partially hyperbolic diffeomorphisms”, AIMS International Conference on Dynamical Systems, Differential Equations and Applications, Madrid, July 2014.

 

Saghin, R. “Continuity of topological entropy for partially hyperbolic diffeomorphisms”, charla subplenaria  LXXXII Encuentro Anual SOMACHI, November 2013.

 

 

Saghin, R. “Volume growth and entropy for PHD’s”. Dynamical Systems Seminar, UFF, Niteroi, Brazil. September, 2013.

 

Saghin, R. “Volume growth and entropy for partially hyperbolic diffeomorfisms”. Congreso Montevideo Dynamical Systems Conference 2012. Universidad de la República, Uruguay. 13 al 17 de agosto, 2012.

 

Saghin, R. “Invariant measures for flows on surfaces”. LXI Coloquio de Sistemas Dinámicos, Valdivia, Chile. October, 2012.

 

Saghin, R.  “Volume growth and entropy for partially hyperbolic diffeomorphisms”. Dynamical Systems Seminar, USACH, Santiago, Chile. May, 2012.

 

Saghin, R. ”Index of singularities of vector field and finite jets”. Dynamical Systems Seminar, UAB Barcelona, Spain. June, 2011.

 

Saghin, R. ”The index of singularities of vector fields and finite jets”. Dynamical Systems Seminar, IME-USP Sao Paulo, Brazil. March, 2011.

 

Saghin, R. ”Integrability of invariant distributions”. UB-UPC Dynamical Systems Seminar, UPC, Barcelona, Spain. February, 2011.

 

Saghin, R. ”On the index of singularities of vector fields”. Analysis Seminar, De Paul University, Chicago, USA. November, 2010.

 

Saghin, R. ”Dirac physical measures for transitive flows”. AIMS Conference on Dynamical Systems, Differential Equations and Applications, Dresden, Germany. May, 2010.

 

Saghin, R. ”On physical measures for flows on surfaces”. EDAI Seminar, UFF/UFRJ/PUC, Rio de Janeiro, Brazil. June, 2009.

 

Saghin, R.  ”Volume growth of expanding foliations and applications to entropy” and ”Some examples of physical measures for transitive systems”. Dynamics Days, ICMC USP Sao Carlos, Brazil. March, 2009.

 

Saghin, R. ”The entropy conjecture for partially hyperbolic diffeomorphisms with 1-d center”. Workshop de Topología e Dinámica, UFF, Niteroi, Brazil. February, 2009.

 

Saghin, R. ”Introduction to Partially Hyperbolic Diffeomorphisms”. Mini-course, IME-USP Sao Paulo, Brazil. October/November, 2009.

Dirección de Tesis

Magister

 

Enzo Fuentes. “Medidas invariantes y operadores de transferencia para algunos sistemas dinámicos”. Finalizado. Magíster en Matemáticas, Pontificia Universidad Católica de Valparaíso. 2013.